I'm an almost licensed nutritionist. These drugs mess around with your bones natural cycles of breaking down and building up. Bones are living tissues that are meant to turn over. Bisphosphonates suppress osteoclasts -- the cells that break down old bone cells and remove debris. So, yes, your bones will technically get denser BUT think of this: what if you remodeled your kitchen without removing the old sink, cabinets, and floor??? Thinks wouldn't work so well, would they? Your bone's natural ARCHITECTURE is altered -- and not for the better. That is why you hear about jaw line necrosis and spontaneous femur fractures! The new line of drugs are called Denosumab (of which Prolia is very popular). Arguebly, the new drugs are worse because they go upstream and suppress precursor proteins such as something called RANKL or RANK ligand -- which has many functions other than just activating osteoclasts. It's also intimately connected to your immune system!!!! So these drugs weaken your immune system -- which may explain many of the weird dermatologic side effects like rashes & hair loss. And no, your doctor might not know (or care) about this info because they rely on their drug reps way too much. Also, most are compensated more for an office visit that results in a prescription drug being prescribed. Buy you CAN support your own bone health through lifestyle & dietary changes. Susan E. Brown has been studying this issue for years and has a free blog, probably called Better Bones. A great book is Your Bones by Lara Pizzorno. I have lots of interest in the subject because I have osteoporosis (said NO to the drugs) and am trying to talk my mother and aunt into reconsidering the Prolia shots. As far as what to do after Prolia -- targeted supplements, weight bearing exercise, walking, healthy eating (dramatically reduce sugar and meat, lots of healthy veggies, and foods that directly support bone health such as hazel nuts for boron, etc) Good luck!!!!!!!